# SDR SWIA2024120301327

- Difficulty date: September 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR26R HAS CORROSION AROUND ONE FASTENER BETWEEN FS453.00 & FS469.00. (MARKED)     (C-CHECK RO 11/30/2024)    REPAIRED CORROSION ON STGR26R ON FASTENERS BETWEEN FS469.00-FS485.00 REF REO 670-53-21-2474, REV -- DATE 2024-10-15. SEE CONTINUATION FOR DETAILS. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD AT THIS TIME.
